Question about Clomid

Discussion in 'Long Term Trying To Conceive' started by Christel, Dec 14, 2009.

  1. Christel

    Christel Happily Married

    Joined:
    Nov 8, 2009
    Messages:
    64
    Likes Received:
    0
    I finished my first round of Clomid this cycle. I haven't ovulated in more than a year, so I have high hopes for this medication. To make sure I know if I'm ovulating, I decided to chart, use OPKs, and use Fertile-Focus. My FF has had ferning the last couple of days, and today it's full on. For the first day so far this cycle, my OPK test line is darker than the control line. That means I could be ovulating. My chart is looking great, and yesterday my temperature was higher than usual (much higher).

    On to my question...for the last week or so, my uterus (including my ovaries, mostly my left one) has been hurting. I don't know how to describe the pain, but it's a sharper version of cramps. That's the best I can describe it with. Is this normal or should I worry? I figure it might be a side effect, but I wanted to make sure.

    Thanks ahead of time!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice